Tildiem Liver Disorder Side Effect Reports
The following Tildiem Liver Disorder side effect reports were submitted by healthcare professionals and consumers.
This information will help you understand how side effects, such as Liver Disorder, can occur, and what you can do about them.
A side effect could appear soon after you start Tildiem or it might take time to develop.
|Alanine Aminotransferase Increased, Aspartate Aminotransferase Increased, Dehydration, Hepatic Function Abnormal, Liver Disorder, Metabolic Encephalopathy, Renal Failure|
This Liver Disorder side effect was reported by a pharmacist from NETHERLANDS. A 81-year-old patient (weight:NA) experienced the following symptoms/conditions: NA. The patient was prescribed Tildiem Retard (dosage: 200 Mg Qd; Po), which was started on May 31, 2006. Concurrently used drugs:
|Dehydration, Liver Disorder, Renal Failure|
This Liver Disorder Tildiem Retard side effect was reported by a pharmacist from NETHERLANDS on Mar 08, 2007. A male , 81 years of age, was treated with Tildiem Retard. The patient presented the following health conditions:
Tildiem Liver Disorder Causes and Reviews
Your liver is the largest organ inside your body. It helps your body digest food, store energy, and remove poisons.
There are many kinds of liver diseases:
- Diseases caused by viruses, such as hepatitis A, hepatitis B, and hepatitis C
- Diseases caused by drugs, poisons, or too much alcohol. Examples include fatty liver disease and cirrhosis.
- Liver cancer
- Inherited diseases, such as hemochromatosis and Wilson disease
Symptoms of liver disease can vary, but they often include swelling of the abdomen and legs, bruising easily, changes in the color of your stool and urine, and jaundice, or yellowing of the skin and eyes. Sometimes there are no symptoms. Tests such as imaging tests and liver function tests can check for liver damage and help to diagnose liver diseases.
Tildiem Liver Disorder Reviews
|Fri, 22 Apr 2011|
|i am taking mono-Tildiem for the relaxation of my oespophagus because it is tight and causing reflux. I have been coughing for some time now. Is that a result of the drug? Thank you.|
|Sun, 21 Feb 2010|
|tiredness and weakness|
|Wed, 17 Nov 2010|
|HI, I HAVE BEEN TAKING TILDIEM FOR JUST OVER TWO WEEKS, NOW ANS FELT REALLY DIZZY ON THE WAY HOME FROM WORK YESTERDAY, I WAS TAKING A SLOW REALEASE NITRATE UNTIL SUNDAY, AND SAW MY GP MONDAY COMPLAINING OF REALLY BAD HEADACHES WHICH WERE UNBEARABLE, SO HE TOLD ME TO STOP THE NITRATE AND KEEP TAKING THE TILDIEM, SO IT MIGHT BE SIDE EFFECTS FROM STOPPING THE NITRATE TABLET. TODAY MY CHEST FEELS QUITE TIGHT?|